MathSciNet Relay Station
MathSciNet bibliographic data
MR1981401 (2004f:37041) 37D30 (37A20 37A25 37C20 37D40)
Bonatti, Christian; Gómez-Mont, Xavier; Viana, Marcelo Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices. (French) [Genericity of non-zero Lyapunov exponents for deterministic products of matrices] Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 4, 579–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement